# SDR AALA20150127002

- Difficulty date: January 4, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 60,033 hours, 7,311 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR EXTERNAL SKIN BENT 2 INCHES LONG & 2/32 INCHES DEEP AT LOWER AFT CORNER.  REPAIRED SKIN IAW SRM 52-30-01-2R-17 REPAIR 17.
